# SDR DALA2015082605213

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 423
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND ON FUSELAGE SKIN AND DOUBLER AT THE AFT LOWER CORNER OF: 0.250", FUSELAGE SKIN AND 1.593", DOUBLER AT BS 423.750 AND BETWEEN LONGERON 26 AND 27 RT.  CRACKS ON FUSELAGE SKIN WERE REPAIRED IAW SRM 53-05, FIG 105.
